# SDR USAA990117

- Difficulty date: February 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48116
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Bs 980
- Part time: 47,609 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4 CHECK, FOUND 2 INCH CRACK AND 1 INCH CRACK ON SKIN CLIP AT STATION 980 BETWEEN LONGERONS 16-14 RT.  REPAIRED PER DACO DRAWING 9958238.  (M)
